# SDR UALA2013071604985

- Difficulty date: July 15, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 73,588 hours, 27,400 cycles
- Engine: Pwa PW2040
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER GATE EDGE AND SKIN HAS CORROSION.   REMOVED CORROSION FROM GATE AND FOUND OUT OF LIMITS IAW SRM 52-10-02.  R & R LOWER GATE IAW SRM 51-40-02, PARA 4B, FIG 3.  MAJOR REPAIR.
